On the intersection matrix of a hypersurface
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 2 (1969) no. 4, p. 583-598
@article{ASENS_1969_4_2_4_583_0,
     author = {Katz, Nicholas},
     title = {On the intersection matrix of a hypersurface},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 2},
     number = {4},
     year = {1969},
     pages = {583-598},
     doi = {10.24033/asens.1185},
     zbl = {0187.42802},
     mrnumber = {43 \#1993},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1969_4_2_4_583_0}
}
Katz, Nicholas M. On the intersection matrix of a hypersurface. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 2 (1969) no. 4, pp. 583-598. doi : 10.24033/asens.1185. http://www.numdam.org/item/ASENS_1969_4_2_4_583_0/

[1] J. Dieudonné, Foundations of Modern Analysis, Academic Press, New York, 1960. | MR 22 #11074 | Zbl 0100.04201

[2] J. Dieudonné et A. Grothendieck, Éléments de Géométrie algébrique, chap. 3, Pt. 2, Publ. Math. I.H.E.S., 17, 1963. | Numdam | Zbl 0122.16102

[3] B. Dwork, On the Zeta Function of a Hypersurface, Pub. Math. I.H.E.S., 12, 1962. | Numdam | MR 28 #3039 | Zbl 0173.48601

[4] B. Dwork, On the Zeta Function of a Hypersurface ; II (Ann. Math., vol. 80, 1964, p. 227-299). | MR 32 #5654 | Zbl 0173.48601

[5] P. A. Griffiths, On the Periods of Certain Rational Integrals (I.A.S. notes), to appear.

[6] A. Grothendieck, On the De Rham Cohomology of Algebraic Varieties, Pub. Math. I.H.E.S., 29, 1966. | Numdam | MR 33 #7343 | Zbl 0145.17602

[7] N. Katz, On the Differential Equations Satisfied by Period Matrices, Pub. Math. I.H.E.S., 35, 1969. | Numdam | Zbl 0159.22502

[8] S. Kleiman, Algebraic Cycles and the Weil Conjectures, in Dix exposés sur la cohomologie des schémas, North-Holland Publishing Co, Amsterdam, 1968. | Zbl 0198.25902

[9] T. Oda and N. Katz, On the Differentiation of De Rham Cohomology Classes with Respect to Parameters (J. Math. Kyoto Univ., vol. 8, 1968, p. 31-45). | MR 38 #5792 | Zbl 0165.54802

[10] A. Weil, Number of Solutions of Equations in Finite Fields (Bull. Amer. Math. Soc., vol. 55, 1949, p. 497-508). | MR 10,592e | Zbl 0032.39402